# SDR A6WA201441722

- Difficulty date: June 22, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 36,720 hours, 33,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 601R32005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FLOOR SUPPORT CROSSBEAM AT PAX DOOR HAS CORROSION BETWEEN LBL 36 - LBL45.
